×

zbMATH — the first resource for mathematics

Sufficient conditions for the oscillation of \(n\)-th order nonlinear delay differential equation. (English) Zbl 0443.34069

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
34C11 Growth and boundedness of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Ohriska J.: The argument delay and oscillatory properties of differential equation of \(n\)-th order. Czech. Math. J., 29 (104) 1979, 268-283. · Zbl 0396.34058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.